Localization of a random walk with random potential

S. Albeverio, W.Th.F. Hollander, den, X. Zhou

Research output: Chapter in Book/Report/Conference proceedingChapterAcademic

Original languageEnglish
Title of host publicationCollection Papers of Zhou Xianyin
Place of PublicationBeijing
PublisherBeijing Normal University Press
Pages811-842
ISBN (Print)7-303-06261-0
Publication statusPublished - 2002

Publication series

NameBeijing Normal University Modern Mathematics Series

Cite this

Albeverio, S., Hollander, den, W. T. F., & Zhou, X. (2002). Localization of a random walk with random potential. In Collection Papers of Zhou Xianyin (pp. 811-842). (Beijing Normal University Modern Mathematics Series). Beijing Normal University Press.